# SDR 95ZZZX2034

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N837CS
- Make and model: Lear 25D
- Aircraft serial: 351
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Gasket
- Part number: 251921617
- Condition: Broken
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HOT AIR GASKET ON PYLON BROKEN IN TWO PIECES.  POSSIBLE FIRE HAZARD DUE TO HYDRAULIC LINES NEAR LEAKS INSIDE PYLON.  SUBMITTER SUGGESTS THERE IS NO TIME CHANGE ON GASKETS.  AIRFRAME TOTAL TIME, 2992.9.  AIRFRAME TOTAL LANDINGS, 2961.
